# SDR USAA040811

- Difficulty date: August 27, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, FLOOR SUPPORT, 3 INCH CRACK (BROKEN) AT STA 540 RBL 2.  REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
